Home The Book Dr Articles Products Message Boards Journal Articles Search Our Surveys Surgery ESWT Dr Messages Find Good Drs video

Dr Ed Davis

Posted by John Martello on 6/20/04 at 07:22 (153535)

Dr ED,

I have been dealing with minimal TTS based on EMG test and tenosynovitis of FHL based on MRI for 8 months and have been taking LEXAPRO a Anti depressant to deal with the chronic pain associated with this. I also have been offered Neurontin as to see if this is more nerve or tendon related. Are you aware of the safety of these two medicines taken together?

Thanks John

Re: Dr Ed Davis

Ed Davis,DPM on 6/20/04 at 17:38 (153559)

John:
Hmm. I will have to look that one up when I get back to the office. I find the concept of using Neurontin as a 'test' to see how much is nerve and how much as tendon a good idea. Neurontin does cause drowsiness and takes some getting used to. It would be my hope that you do not have to use it on a long term basis.
Ed